≡ ▼ LINKS
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Carica P. side effects

Hi,
My wife is 4 months pregnant and suffering from constant gas and bloating. A homeopathy doctor prescribed Carica P. Q for this problem. The dosage is 10 drops twice a day.

She started taking it yesterday and since last night she is having diaorrhea symptoms with black stool in liquid form and also nausea and vomiting.

I am new to homeopathy and have heard that it has no side effects. But I am curious why this is happening after she started taking Carica P? I would appreciate any responses.
Thanks.
 
  new_to_hpathy on 2008-04-03
This is just a forum. Assume posts are not from medical professionals.
Dear patient,

Please see your homeopath and consult him if it does not suit your wife.

You may also see the following link that what is carica papaia

blank">http://www.hpathy.com/materiamedica/dubey-indian-drugs2.asp ...

dr. mahfooz
 
Mahfoozurrehman last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.